About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 509404, 4 pages
http://dx.doi.org/10.1155/2014/509404
Research Article

Optimality Conditions for ε-Vector Equilibrium Problems

1School of Economics and Business Administration, Chongqing University, Chongqing 400030, China
2Research Institute of Energy Technology and Economics, Chongqing University, Chongqing 400030, China

Received 20 November 2013; Accepted 2 January 2014; Published 17 February 2014

Academic Editor: Guanglu Zhou

Copyright © 2014 Lu Wei-zhong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By virtue of the separation theorem of convex sets, a necessary condition and a sufficient condition for ε-vector equilibrium problem with constraints are obtained. Then, by using the Gerstewitz nonconvex separation functional, a necessary and sufficient condition for ε-vector equilibrium problem without constraints is obtained.